# SDR A6WA200540074

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED 3 INCHES LONG JUST FORWARD OF PAX DOOR ASSIST PULLEY MOUNT BRACKET.  REPAIRED ANGLE IAW BRAS EO 601R-52-5929 AND BOMBARDIER, INC REO 601R-52-11-513.  (M)
